# SDR AALA201812139008

- Difficulty date: December 9, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 15,275 hours, 5,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.   REMOVED AND REPLACED THE SWITCH IAW AMM.
